MAUDE Adverse Event Report: COLOPLAST A/S SILIC FOLEY CATH 5/10ML /5; FOLEY CATHETER

COLOPLAST A/S SILIC FOLEY CATH 5/10ML /5; FOLEY CATHETER
Model Number AA61121002
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the catheter balloon burst and then had to be replaced.
 
Additional Manufacturer Narrative
This follow-up was created to document the conclusion of the investigation.After receiving this complaint, we searched for other complaint and we didn't find other complaint on the lot number.The expiry date is august 2024.Checking the quality databases revealed a corrective and preventive action.We received 13 sealed samples and 1 used with the balloon burst, aa61121002 lot number 7029773, after tested the balloons with air and osmosis water.The samples in a simulation bath from february 11 until february 25.At the end of the test, the result does not show any anomalies.The balloon burst issue is known and monitored on a monthly basis.Possible root cause is a weakness area in the silicone material of the balloon.

Brand Name
SILIC FOLEY CATH 5/10ML /5
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key9714302
Report Number9610711-2020-00007
Device Sequence Number19668394
Product Code EZL
UDI-Device Identifier03600040127230
UDI-Public03600040127230
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA61121002
Device Catalogue NumberAA6112
Device Lot Number7029773
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2020
Initial Date Received by Manufacturer 01/17/2020
Supplement Date Received by Manufacturer01/17/2020
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;